# SDR CA040819001

- Difficulty date: June 10, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 172H
- Aircraft time: 3,021 hours
- Engine: Cont O300D
- Propeller: Mcauly 1C172EM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3SPA
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE REPORTED RUNNING INTERMITTENTLY. MIXTURE OPERATES ONLY THROUGH LIMITED RANGE. INSPECTION REVEALS LARGE MOUSE NEST IN AIR BOX AND CARBURETOR AS FAR AS VENTURI.  SEVEN DEAD INFANT MICE FOUND IN NEST.   ENTRY TO CARB THROUGH CABIN HEATER DUCTING. AIRCRAFT LAST FLOWN APRIL 3, 2004.  SOLUTION: ENSURE CABIN HEAT CONTROL IN CLOSED POSITION.
